# SDR VNAA20240212005

- Difficulty date: January 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69053111664
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO: DURING INSPECTION OF THE TASK CARD 53-10-219B, IT WAS DETECTED CRACK ON RIVETS AREA BELOW FLOOR AT BULKHEAD DOOR POST, BTW RBL9 AND FS 280.00.  CRACK ON RIVETS AREA BELOW FLOOR AT BULKHEAD DOOR POST, BTW RBL9 AND FS 280.00 WAS REPAIRED PER REO 690-53-11-1664 REV. --
